MAUDE Adverse Event Report: CHOICESPINE, LLC THUNDERBOLT MINIMALLY INVASIVE & LANCER OPEN PEDICLE SCREW SYSTEM; THUNDERBOLT 7.5X40MM SCREWS

CHOICESPINE, LLC THUNDERBOLT MINIMALLY INVASIVE & LANCER OPEN PEDICLE SCREW SYSTEM; THUNDERBOLT 7.5X40MM SCREWS
Model Number MT10-7540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined there was no malfuction of the device.The screw breakage was a result of a fall by the patient.
 
Event or Problem Description
Original surgery on (b)(6) 2018.One year post op patient fell on some ice.In (b)(6) of 2019 patient came in complaining of pain.Patient xray to show that s1 screws were broke.Patient was fused at the l4-s1 levels.Hardware was removed successfully.

Brand Name
THUNDERBOLT MINIMALLY INVASIVE & LANCER OPEN PEDICLE SCREW SYSTEM
Common Device Name
THUNDERBOLT 7.5X40MM SCREWS
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville, tn
MDR Report Key9782290
Report Number3005819474-2020-00002
Device Sequence Number16260759
Product Code KWP
UDI-Device Identifier00840996110495
UDI-Public00840996110495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171456
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMT10-7540
Device Catalogue NumberMT10-7540
Device Lot Number3745-30
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR